My fiance and I have decided on trying for children and I've been on yasmin birth control for almost 1 year. I stopped taking the pill halfway through the pack, I had 2 weeks left before taking the "sugar pills" and now in week 2 of not taking the pills Ive started to get pain in my stomach which is nothing compared to cramps. Now I have had spotting for two days and am just wondering if this is normal when stopping taking birth control? I understand that it could probally just be my body thinking it's the time of the month because i'm not taking the pill anymore but is there anything else i should be worrying about?
If the pain is severe then I would suggest you make an appointment with your physican.
From what I have heard though- stopping in the middle of the pack may very well confuse your body into thinking it needs to begin a new cycle and also remember that (barring you get pregnant straight away) there may be an ajustment time as your body re-learns how to work on its own hormones rather than artificial hormones.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.